MAUDE Adverse Event Report: RICHARD WOLF GMBH SHARK; INTERNAL SHEATH RESECTOSCOPE 24FR

RICHARD WOLF GMBH SHARK; INTERNAL SHEATH RESECTOSCOPE 24FR
Model Number 8675324
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The internal sheath resectoscope 24fr, part id: 8675324 comes from production batch 1304359.The batch consists of 20 shafts.As of 11 december 2023, we have not received any further complaints about this batch.
 
Event or Problem Description
The user facility has informed richard wolf gmbh (rwgmbh) of an issue regarding an internal sheath resectoscope 24fr, part id: 8675324, lot # 1304359.According to the received information, "at the beginning of the holmium laser enucleation of the prostate, the surgeon noticed during cystoscopy that the ceramic tip of the inner shaft was floating in the bladder.Consideration was given to how this tip could be removed from the bladder without damaging the urethra.The ceramic tip was grasped at the blunter end and extracted from the bladder.The patient was not harmed.".

Brand Name
SHARK
Common Device Name
INTERNAL SHEATH RESECTOSCOPE 24FR
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
oliver ehrlich
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key18312813
Report Number9611102-2023-00073
Device Sequence Number17708950
Product Code FJL
UDI-Device Identifier04055207019658
UDI-Public04055207019658
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8675324
Device Catalogue Number8675324
Device Lot Number1304359
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown